Jump to content

Recommended Posts

I was diagnosed with lung cancer in December 2011, after radiation my scan came back clean.   In December 2018 cancer had returned , the tumor was larger and in the same spot as it was  before , \

Because of the location of the tumor I could not have radiation.    Immunotherapy was advised.   I have had eight treatments and two scans.  The first scan showed the tumor had not grown. Last Monday I had my second scan.  I spoke to my doctor yesterday, the tumor had gotten larger.  In 3 weeks I will return the doctor suggested another treatment and a scan.    

I have been treated with Keytrunda ,  I am starting think my memory is affected from the treatments.   Has anyone else who has immunotherapy  has experienced memory loss.
"
":I want know what there experience is/was from immunotherapy...  

I think this would be very helpful for me ,

Link to comment
Share on other sites

msfroy,

Welcome here.

I'm very sorry to learn of your recurrence. They are indeed a major pain. I don't have any experience with immunotherapy. My chemotherapy treatments were almost 14 years ago and I had the old style Taxol and Carboplatin. But, many on the forum are involved with immunotherapy treatment and I'm sure someone will chime in to let you know of their experience.

Stay the course.

Tom

Link to comment
Share on other sites

  • 2 weeks later...

Hi msfroy. I’m on Imfinzi for the last 2 months and I’m wondering if my short term memory is affected. I used to forget things like walking into a room and forgetting why I went there, normal aging stuff. But now it seems to be happening more. Not sure if it’s related. 

Link to comment
Share on other sites

I would have to say that I also had an increase in forgetfulness after starting on Imfinzi/Durvalumab, which at first I also contributed to just getting older. Is your doctor checking your Thyroid TSH levels? My ONC wasn't until about 2 months ago and then we found out after being tested that the immunotherapy had shut down my thyroid. Hypothyroidism is a fairly common side effect of Durvalumab and one of the most common symptoms of hypothyroidism is having trouble concentrating or remembering things. I can't be 100% certain that it was related, but after starting hormone replacements, I seem to be more aware of things, and certainly have a lot more energy. Just a thought and I am not qualified to give any medical advice, just to state my experience. - Ron

 

Link to comment
Share on other sites

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.